# SDR CA050613006

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 36,764 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHM7389
- Part serial: 1664
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL NR 2 POSITION 15 PERCENT OF WHEEL RIM BROKEN OFF WHEEL (TIRE REMAINED PARTIALLY INFLATED).  WHEEL/TIRE ASSEMBLIES REPLACED.
